# SDR EIAA20120402029

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EA UPPER DECK EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERIES WITH SERVICEABLE.
